Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Integral representation theorems in topological vector spaces

Author: Alan H. Shuchat
Journal: Trans. Amer. Math. Soc. 172 (1972), 373-397
MSC: Primary 46G10; Secondary 28A45, 47B99
MathSciNet review: 0312264
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a theory of measure and integration in topological vector spaces and generalize the Fichtenholz-Kantorovich-Hildebrandt and Riesz representation theorems to this setting, using strong integrals. As an application, we find the containing Banach space of the space of continuous $ p$-normed space-valued functions. It is known that Bochner integration in $ p$-normed spaces, using Lebesgue measure, is not well behaved and several authors have developed integration theories for restricted classes of functions. We find conditions under which scalar measures do give well-behaved vector integrals and give a method for constructing examples.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46G10, 28A45, 47B99

Retrieve articles in all journals with MSC: 46G10, 28A45, 47B99

Additional Information

Keywords: Riesz representation, vectot measures, integral representation, containing Banach space, nonlocally convex spaces
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society